# SDR 99ZZZX579

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15NG
- Make and model: Beech 200BEECH
- Aircraft serial: BB666
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8727 AACT 20,988 TL.  FIRST FIVE YEAR WING BOLT INSPECTION AFTER REPLACEMENT.  THE LEFT AND RIGHT LOWER FORWARD WING (INCONEL) BOLTS WERE FOUND CRACKED USING DIE PENETRANT.  ONE BOLT WAS VERIFIED TO BE CRACKED USING A MICROSCOPE.  ONE BOLT WAS VERIFIED TO BE CRACKED USING DIE A MICROSCOPE.  ONE UPPER FORWARD STEEL BOLT WAS SUSPECTED TO BE CRACKED USING DIE PEN.  INCONEL BOLT TIME IN SERVICE 5 YEARS.  1,882 HOURS, 3,418 CYCLES.
